It is currently Sun Aug 20, 2017 7:32 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 14 posts ] 
Author Message
 Post subject: IM NEW
PostPosted: Tue Aug 31, 2010 7:31 am 
Offline
Average Poster
Average Poster

Joined: Tue Aug 31, 2010 6:20 am
Posts: 6
helllo, im dianne and im very new to this, can i join please


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 31, 2010 7:38 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Dianne - I welcomed you on another thread, but I thought I'd do so here, too. We're glad you found us. If you're comfortable doing so, maybe you can tell us a little more about yourself. WELCOME!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: IM NEW
PostPosted: Tue Aug 31, 2010 7:39 am 
Offline
Average Poster
Average Poster

Joined: Tue Aug 31, 2010 6:20 am
Posts: 6
Am sorry, having a bit of trouble working this out. Are you USA based guys?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Aug 31, 2010 7:44 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Yes, Dianne, we're based in the USA. The doctor who started this site, Dr. Junig, is based in Wisconsin. Where are you at?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 31, 2010 7:47 am 
Offline
Average Poster
Average Poster

Joined: Tue Aug 31, 2010 6:20 am
Posts: 6
Thanku for your reply. Im in Merseyside in England (nr Liverpool)


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 31, 2010 12:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
I have friends in Liverpool. (I live in the US)

Welcome, Diane :D


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 31, 2010 10:04 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 17, 2010 5:35 pm
Posts: 170
Hello Diane,

I just wanted to welcome you to this site, I find it so helpful and I hope you find it as helpful as I do!! How are you feeling? I look forward to learning more about you? Good luck!!


Top
 Profile  
 
PostPosted: Thu Sep 09, 2010 1:49 pm 
Offline
New Poster
New Poster

Joined: Tue Sep 07, 2010 2:20 pm
Posts: 2
Im new to this forum and new to Suboxone. I had my induction last night at my psychiatrists office. I have been addicted to oxycontin for almost 6 months after being prescribed percocet for my recent unplanned c-section. With all the stresses and emotions that come with being a new mother; unplanned c-section, hormones, trouble breastfeeding and the list goes on I realized the pills made everything easier for me. But now they just make my life a living hell. Always worrying what Im going to do tomorrow for a fix just to feel "normal". I dont want my daughter growing up watching mommy do pills and be high all the time. So, now I have made the decision to move forward with the suboxone. I took my first 8 mg dose last night around 9pm and starting feeling better within 30 minutes. Once I got home I did smoke a little pot, I was feeling sort of speedy and really wanted to go to sleep. I had a terrible time sleeping, racing thoughts and up every hour or so to pee. Also, I felt kind of "high" but without the itching. Is this normal? I thought the subs were supposed to make me not want to use? How can they be effective long term if Im getting a buzz off of them? Did my doc perhaps give me to big of a dose? Im just curious how everyone elses first time went and if anyone else had the same reaction as I did. Any information is greatly and forever appreciated :D


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 09, 2010 1:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi melaine and welcome. Yes, it's completely normal to feel a little bit "high" when you first start suboxone. That feeling will subside in a matter of days. Also, you might find you will sleep better if you take your dose in the morning instead of at night. Again, welcome. I hope your sub treatment is successful...it has been for me.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
   
 Post subject:
PostPosted: Thu Sep 09, 2010 2:07 pm 
Offline
New Poster
New Poster

Joined: Tue Sep 07, 2010 2:20 pm
Posts: 2
Thats all good to know. You say try taking my suboxone in the morning instead or at night but my doctor has told me to try to take 1 8mg pill at 8 am and then another at 8pm. If it lasts 12 hours than I cant see my sleep getting any better BUT if the "high" feeling subsides in a couple of days maybe then I will sleep better. I think thats the main reason I couldnt sleep. It was like I was dreaming but still awake. My eyes were closed but I was having dream like visuals, it was very strange and prevented me from sleeping any more than maybe 3 hours and with a 3 1/2 month old Im used to this BUT I want my sleep back now. I feel my body needs the sleep to heal. Wish me luck! :D


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 09, 2010 4:11 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 17, 2010 5:35 pm
Posts: 170
Hi Melineperry,

Welcome to this forumn and welcome to addiction remission!! The "high" feeling will end soon, I never really got it but I've read alot about it. Suboxone don't last 12 hours they last 37 hours, most people only dose once a day, that is normally what is recommended unless taken for pain. I still dose 2 times a day, but had a similar problem and changed my dosing time to 8a.m and 4p.m, I now sleep fine. I started on the same dose but soon found it was to high for me and changed to 4mgs in the a.m and 4mgs at 4p.m. I would recommend talking to your dr. before you change anything.

I wish you the best, congrats on the new baby, and keep up the good work!!! Look forward to hearing from you soon :)


Top
 Profile  
 
 Post subject:
PostPosted: Sat Sep 11, 2010 4:12 pm 
Offline
Average Poster
Average Poster

Joined: Fri Aug 27, 2010 5:56 pm
Posts: 15
Hello and welcome to the sober life. The high or kinda high you felt will soon be gone forever. I felt it maybe the first 3 times I dosed and that was it. I have been a life long pot smoker and used to be heavily involved on the weed scene. I cut back to almost none when I got on the Sub. Sometimes if your really stress out like when you quit oxys and go into treatment for it and have a infant to take care of, Pot will sometimes make you feel a little strange or paranoid. Completly diffrent than what you are used to it making you feel like. IMHO the weed was probably a bit to much for you at the time. I felt a little noided out and weird when I first smoked on the Sub. Thats when I decided to really make the effort to quit weed until I was stable on the Sub. I was smoking about 2 oz of Hydro a week until the Feds came to a friends grow house. He is now a Federal inmate. The street pills, the pot and all the other crap out there is illegal and people do end up in prison. Like me Just be glad your getting help before something bad happens, I know I never wan't to be away from my family or my little Boy. No high is worth your freedom. I still can't believe alcohol is legal and pot is not.
Congrats on the baby they are truley a Blessing!

This is my exsperience take from it what you like or blow it off all together I'm a Roofer not a Doctor!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Sep 12, 2010 9:26 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
The high feeling will subside. I've seen people report that they felt high from suboxone for the first few doses, and I've seen people report they felt high from suboxone for a week or two, but never more than that. Personally, it got me a little bit high for about a week, then, nothing. I just felt normal.

One good side effect that I've experienced is I sleep a LOT better on it.


Top
 Profile  
 
   
 Post subject: hi, Dianne
PostPosted: Sun Sep 19, 2010 2:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 460
Location: New York
I read all your posts and replies. How are you doing? I'm going thru a crappy time. been up like 29 hrs with no sleep in sight. Ineed distraction, distraction, disctrsction or I start to think about my problems and cry . So I'm sorry to be a pain but this is survial to me.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 14 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group